# SDR FDEA201003311041

- Difficulty date: March 31, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 15,668 hours, 8,700 cycles
- Engine: Ge CF680
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53779699206
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAME 30 UPPER FLOORBEAM BETWEEN S/T 2R AND 3R IS CRACKED ON FWD SIDE. PERFORMED CROSSBEAM REPAIR AT FWD FACE OF FLOORBEAM FRAME 30 BETWEEN SEAT TRACK 2R AND 3R BY REMOVING DAMAGE, FABRICATING, LOCATING AND DRILLING A FILLER AND REPAIR CHANNEL AND INSTALLING IAW SRM 51-75-10, SRM 51-21-10, SRM 53-10-15 FIGURE 212, NTM 51-10-08.
